Acute limb ischemia

Jaffery, Zehra, Thornton, Stanley N. and White, Christopher J. (2011) Acute limb ischemia. American Journal of the Medical Sciences, 342 3: 226-234. doi:10.1097/MAJ.0b013e31820ef345

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ252275_fultext.pdf UQ252275_fultext.pdf application/pdf 454.95KB 0
White_Christopher_authaffil_staffdata.pdf White_Christopher_authaffil_staffdata.pdf application/pdf 157.64KB 0

Author Jaffery, Zehra
Thornton, Stanley N.
White, Christopher J.
Title Acute limb ischemia
Journal name American Journal of the Medical Sciences   Check publisher's open access policy
ISSN 0002-9629
Publication date 2011-09
Sub-type Critical review of research, literature review, critical commentary
DOI 10.1097/MAJ.0b013e31820ef345
Volume 342
Issue 3
Start page 226
End page 234
Total pages 9
Place of publication Philadelphia, PA, U.S.A.
Publisher Lippincott Williams & Wilkins
Collection year 2012
Language eng
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Critical review of research, literature review, critical commentary
Collections: Official 2012 Collection
School of Medicine Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 20 Sep 2011, 09:58:59 EST by Matthew Lamb on behalf of School of Medicine